# SDR UHLA2015012400047

- Difficulty date: January 24, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N575RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500847
- Aircraft time: 23,089 hours, 20,528 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158862
- Part serial: 291
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 23,637 hours, 20,497 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THEY RECEIVED A NR 1 BLEED VALVE FAIL MESSAGE AND A STAB ANIT-ICE VALVE FAIL MESSAGE DURING CLIMB OUT.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED NR 1 ENGINE BLEED VALVE.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
